# SDR CALA2012122600876

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM, BS 328, RBL 13 TO RBL 50 HAS CORROSION REPAIRED FLOORBEAM STA 328, RBL13 TO RBL 50 INSTALLED REPAIR PARTS FROM RBL 35 TO RBL 50 REF SRM 53-10-51, REPAIR 8, ALT 3, RBL 13 TO RBL 35 WAS WITHIN LIMITS AFTER BLEND OUT REPAIRED IAW ECRA 5321-01330, REV A.
